# SDR CA100104001

- Difficulty date: January 1, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,108 hours
- Engine: Pwc PW150A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 10962242
- Condition: Damaged
- Location: Electrical Relay
- Part time: 7,491 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT POWER WOULD NOT TURN OFF WITH BATTERY MASTER SWITCH SELECTED OFF.  A/C POWER DOWN BY DISCONNCTING THE STANDBY BATTERY.  FOUND FAULT CODE 21 IN EPCU.  REPLACED CONTACTOR K24 IAW AMM 24-31-41 (TC NR 20100104001)
